# SDR BEMA52

- Difficulty date: November 8, 2011
- Submitted: November 9, 2011
- Operation: Air carrier
- Aircraft: N132BA
- Make and model: Beech 65-B80
- Aircraft serial: LD331
- Aircraft time: 18,659 hours, 2 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Motor
- Part number: 50380114
- Part serial: 3532
- Condition: Damaged
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LANDING GEAR WOULD NOT RETRACT ELECTRICALLY AND HAD TO BE PUMPED DOWN CAUSING AN UNSCHEDULED LANDING IN BJI.  REMOVED LANDING GEAR MOTOR AND FOUND STRIPPED TEETH ON GEAR.
